Works matching DE "OPERATOR theory"
Results: 5000
On two types of closure operators associated with networks.
- Published in:
- International Journal of Computer Mathematics: Computer Systems Theory, 2024, v. 9, n. 4, p. 220, doi. 10.1080/23799927.2024.2409118
- By:
- Publication type:
- Article
Controllability results of discrete boundary control system in Banach spaces.
- Published in:
- Journal of Difference Equations & Applications, 2025, v. 31, n. 2, p. 169, doi. 10.1080/10236198.2024.2397577
- By:
- Publication type:
- Article
Dynamic mode decomposition type algorithms for modeling and predicting queue lengths at signalized intersections with short lookback.
- Published in:
- Journal of Intelligent Transportation Systems, 2024, v. 28, n. 5, p. 741, doi. 10.1080/15472450.2023.2205022
- By:
- Publication type:
- Article
Non-Euclidean Monotone Operator Theory and Applications.
- Published in:
- Journal of Machine Learning Research, 2024, v. 25, p. 1
- By:
- Publication type:
- Article
Asymptotic behavior of the Boussinesq equation with nonlocal weak damping and arbitrary growth nonlinear function.
- Published in:
- Mathematical Methods in the Applied Sciences, 2025, v. 48, n. 4, p. 4618, doi. 10.1002/mma.10566
- By:
- Publication type:
- Article
Sesquilinear forms as eigenvectors in quasi *‐algebras, with an application to ladder elements.
- Published in:
- Mathematische Nachrichten, 2025, v. 298, n. 3, p. 1062, doi. 10.1002/mana.202400291
- By:
- Publication type:
- Article
Hyers-Ulam stability of some positive linear operators.
- Published in:
- Studia Universitatis Babeş-Bolyai, Mathematica, 2025, v. 70, n. 1, p. 105, doi. 10.24193/subbmath.2025.1.07
- By:
- Publication type:
- Article
UNIFORM ATTRACTORS OF NON-AUTONOMOUS SUSPENSION BRIDGE EQUATIONS WITH MEMORY.
- Published in:
- Electronic Journal of Differential Equations, 2024, p. 1, doi. 10.58997/ejde.2024.16
- By:
- Publication type:
- Article
WELL-POSEDNESS RESULTS FOR GENERAL REACTION–DIFFUSION TRANSPORT OF OXYGEN IN ENCAPSULATED CELLS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2025, v. 111, n. 1, p. 154, doi. 10.1017/S0004972724000820
- By:
- Publication type:
- Article
A CLASS OF SYMBOLS THAT INDUCE BOUNDED COMPOSITION OPERATORS FOR DIRICHLET-TYPE SPACES ON THE DISC.
- Published in:
- Bulletin of the Australian Mathematical Society, 2025, v. 111, n. 1, p. 140, doi. 10.1017/S0004972724000170
- By:
- Publication type:
- Article
Spectral analysis for the almost periodic quadratic pencil with impulse.
- Published in:
- Boundary Value Problems, 2025, v. 2025, n. 1, p. 1, doi. 10.1186/s13661-025-02027-5
- By:
- Publication type:
- Article
Existence and Uniqueness of Fixed-Point Results in Non-Solid C ⋆ -Algebra-Valued Bipolar b -Metric Spaces.
- Published in:
- Mathematics (2227-7390), 2025, v. 13, n. 4, p. 667, doi. 10.3390/math13040667
- By:
- Publication type:
- Article
A Complex Structure for Two-Typed Tangent Spaces.
- Published in:
- Entropy, 2025, v. 27, n. 2, p. 117, doi. 10.3390/e27020117
- By:
- Publication type:
- Article
Collective Belief Revision.
- Published in:
- Journal of Artificial Intelligence Research, 2023, v. 78, p. 1221, doi. 10.1613/jair.1.15745
- By:
- Publication type:
- Article
Maximisation of Admissible Multi-Objective Heuristics.
- Published in:
- Journal of Artificial Intelligence Research, 2023, v. 78, p. 619, doi. 10.1613/jair.1.14861
- By:
- Publication type:
- Article
Automaton Plans.
- Published in:
- Journal of Artificial Intelligence Research, 2014, v. 51, p. 255
- By:
- Publication type:
- Article
Compositional Belief Update.
- Published in:
- Journal of Artificial Intelligence Research, 2008, v. 32, p. 757, doi. 10.1613/jair.2539
- By:
- Publication type:
- Article
Admissible and Restrained Revision.
- Published in:
- Journal of Artificial Intelligence Research, 2006, v. 26, p. 127, doi. 10.1613/jair.1874
- By:
- Publication type:
- Article
Algebraic and Topological Properties of Apartness Lattice-Ordered Semigroups.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2006, v. 12, n. 3-4, p. 249
- By:
- Publication type:
- Article
AN APPROACH TO PURE LINGUISTIC MULTIPLE ATTRIBUTE DECISION MAKING UNDER UNCERTAINTY.
- Published in:
- International Journal of Information Technology & Decision Making, 2005, v. 4, n. 2, p. 197, doi. 10.1142/S0219622005001465
- By:
- Publication type:
- Article
Extending the convergence domain of Newton's method for twice Fréchet differentiable operators.
- Published in:
- Analysis & Applications, 2016, v. 14, n. 2, p. 303, doi. 10.1142/S0219530515500013
- By:
- Publication type:
- Article
Perturbation of the generator of a quaternionic evolution operator.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 4, p. 347, doi. 10.1142/S0219530514500249
- By:
- Publication type:
- Article
A bifurcation result for non-local fractional equations.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 4, p. 371, doi. 10.1142/S0219530514500067
- By:
- Publication type:
- Article
Weighted norm inequalities for multilinear singular integral operators and applications.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 3, p. 269, doi. 10.1142/S0219530514500043
- By:
- Publication type:
- Article
FRÉCHET FRAMES, GENERAL DEFINITION AND EXPANSIONS.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 2, p. 195, doi. 10.1142/S0219530514500018
- By:
- Publication type:
- Article
UNCONDITIONAL CONVERGENCE AND UNCONDITIONAL BASES IN HARDY SPACES.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 4, p. -1, doi. 10.1142/S0219530513500164
- By:
- Publication type:
- Article
EXISTENCE AND MULTIPLICITY OF NONTRIVIAL SOLUTIONS FOR DEGENERATE HEMIVARIATIONAL INEQUALITIES INVOLVING LERAY-LIONS TYPE OPERATOR WITH CRITICAL GROWTH.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 1, p. -1, doi. 10.1142/S0219530513500073
- By:
- Publication type:
- Article
SPECTRAL PROPERTIES OF OPERATORS USING TRIDIAGONALIZATION.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 3, p. 327, doi. 10.1142/S0219530512500157
- By:
- Publication type:
- Article
L<sup>∞</sup>-ESTIMATES FOR DIVERGENCE OPERATORS ON BAD DOMAINS.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 2, p. 207, doi. 10.1142/S0219530512500091
- By:
- Publication type:
- Article
NON-PERIODIC Γ-CONVERGENCE:: APPLICATION TO A MAIN EXAMPLE OF A NON-FINER OSCILLATION OPERATOR IN HIGHER DIMENSION.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 1, p. 67, doi. 10.1142/S0219530512500042
- By:
- Publication type:
- Article
REAL-VARIABLE CHARACTERIZATIONS OF HARDY SPACES ASSOCIATED WITH BESSEL OPERATORS.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 3, p. 345, doi. 10.1142/S021953051100187X
- By:
- Publication type:
- Article
EIGENVALUE PROBLEMS WITH WEIGHT AND VARIABLE EXPONENT FOR THE LAPLACE OPERATOR.
- Published in:
- Analysis & Applications, 2010, v. 8, n. 3, p. 235, doi. 10.1142/S0219530510001631
- By:
- Publication type:
- Article
GAUGE THEORY AND WILD RAMIFICATION.
- Published in:
- Analysis & Applications, 2008, v. 6, n. 4, p. 429, doi. 10.1142/S0219530508001195
- By:
- Publication type:
- Article
CONTINUITY OF CALDERÓN–ZYGMUND OPERATORS ON BESOV OR TRIEBEL–LIZORKIN SPACES.
- Published in:
- Analysis & Applications, 2008, v. 6, n. 1, p. 51, doi. 10.1142/S0219530508001055
- By:
- Publication type:
- Article
HIGHLY OSCILLATING BOUNDARIES AND REDUCTION OF DIMENSION:: THE CRITICAL CASE.
- Published in:
- Analysis & Applications, 2007, v. 5, n. 2, p. 137, doi. 10.1142/S0219530507000924
- By:
- Publication type:
- Article
Transmutation Operators and Paley–Wiener Theorem Associated with a Singular Differential-Difference Operator on the Real Line.
- Published in:
- Analysis & Applications, 2003, v. 1, n. 1, p. 43, doi. 10.1142/S0219530503000090
- By:
- Publication type:
- Article
On the realizability of collaborative services.
- Published in:
- Software & Systems Modeling, 2013, v. 12, n. 3, p. 597, doi. 10.1007/s10270-011-0216-x
- By:
- Publication type:
- Article
Operator Tail Dependence of Copulas.
- Published in:
- Methodology & Computing in Applied Probability, 2018, v. 20, n. 3, p. 1013, doi. 10.1007/s11009-017-9592-1
- By:
- Publication type:
- Article
Tensor Approximation of Generalized Correlated Diffusions and Functional Copula Operators.
- Published in:
- Methodology & Computing in Applied Probability, 2018, v. 20, n. 1, p. 237, doi. 10.1007/s11009-017-9545-8
- By:
- Publication type:
- Article
An Operator Property of the Distribution of a Nonhomogeneous Poisson Process with Applications.
- Published in:
- Methodology & Computing in Applied Probability, 2016, v. 18, n. 4, p. 1197, doi. 10.1007/s11009-015-9466-3
- By:
- Publication type:
- Article
Transient Behavior of Fractional Queues and Related Processes.
- Published in:
- Methodology & Computing in Applied Probability, 2015, v. 17, n. 3, p. 739, doi. 10.1007/s11009-013-9391-2
- By:
- Publication type:
- Article
Queuing Systems with Semi-Markov Flow in Average and Diffusion Approximation Schemes.
- Published in:
- Methodology & Computing in Applied Probability, 2009, v. 11, n. 2, p. 201, doi. 10.1007/s11009-008-9081-7
- By:
- Publication type:
- Article
Mechanical testing of disks under gaseous pressure.
- Published in:
- Journal of Materials Science, 2007, v. 42, n. 22, p. 9343, doi. 10.1007/s10853-007-1878-1
- By:
- Publication type:
- Article
Fractional Order Financial Models for Awareness and Trial Advertising Decisions.
- Published in:
- Computational Economics, 2016, v. 48, n. 4, p. 555, doi. 10.1007/s10614-015-9546-z
- By:
- Publication type:
- Article
A MATLAB Solver for Nonlinear Rational Expectations Models.
- Published in:
- Computational Economics, 2005, v. 26, n. 2, p. 173, doi. 10.1007/s10614-005-1784-z
- By:
- Publication type:
- Article
Multi-product splitting and Runge-Kutta-Nyström integrators.
- Published in:
- Celestial Mechanics & Dynamical Astronomy, 2010, v. 106, n. 4, p. 391, doi. 10.1007/s10569-010-9255-9
- Publication type:
- Article
A local and hierarchical Koopman spectral analysis of fluid dynamics.
- Published in:
- International Journal for Numerical Methods in Fluids, 2024, v. 96, n. 12, p. 1910, doi. 10.1002/fld.5327
- By:
- Publication type:
- Article
Necessary and Sufficient Pre-processing in Numerical Range Discretization.
- Published in:
- Knowledge & Information Systems, 2003, v. 5, n. 2, p. 162, doi. 10.1007/s10115-003-0099-4
- By:
- Publication type:
- Article
Symmetric Versions of Laman's Theorem.
- Published in:
- Discrete & Computational Geometry, 2010, v. 44, n. 4, p. 946, doi. 10.1007/s00454-009-9231-x
- By:
- Publication type:
- Article
Weighted theory of Toeplitz operators on the Bergman space.
- Published in:
- Mathematische Zeitschrift, 2023, v. 305, n. 1, p. 1, doi. 10.1007/s00209-023-03347-x
- By:
- Publication type:
- Article